# SDR UALA2013022501126

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 62,033 hours, 23,177 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 45
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM FLUID LOSS, FLT DIVERTED.   MANUAL GEAR EXTENSION PERFORMED.  FOUND GREEN HYD LANDING GEAR SAFETY VALVE, 49GA LEAKING.  GREEN HYD PRESS NORMAL.  NO HYD LOW MESSAGE ON ECAM HYD REV STILL HAD FLUID.  ORDER SAFETY VALVE AOG S2745 (PCN 644-0175).
